# SDR SWIA201435916

- Difficulty date: January 6, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 27,333 hours, 22,741 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB TRIM & MACH TRIM CAUTION MESSAGE.  STAB TRIM WAS STUCK, TRIED BOTH STAB 1& 2 INDEPENDENTLY.  STAB TRIM ENGAGED ON THE GND.  FLT 5519 MDC FAULTS HAD BITS SET FOR FAILED FLIGHT OFFICER’S PITCH DISCONNECT SWITCH & CAPTAIN`S TRIM SWITCH.  CLEANED LUBED CAPTAIN'S TRIM SWITCH AS REQUIRED.  REPLACED FLIGHT OFFICER'S PITCH DISCONNECT SWITCH.  OPERATIONS CHECKED GOOD.
